# SDR TRAX200701666

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,303 hours, 12,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT PULL HANDLE HARD TO PULL, HAS INSULATION WEDGED BELOW OUTER PUSH PLATE.
